# SDR SIMA200128305

- Difficulty date: October 10, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 3,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND GALLEY AFT DIGITAL CORRODED.  REPAIRED GALLEY DIGITAL IAW EMB 145 REPAIR STATEMENT GST 3309/01.  (M)
